# SDR V0XD20170309016

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 33,646 hours, 24,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SIDE FOOT OF INTERCOSTAL ANGLE LBL24 HAS SIGNS OF CORROSION. REPAIRED BY BLENDING IAW REO 670-53-32-030 REV_ 2017-3-08.  NDT PERFORMED. NO CRACK INDICATIONS NOTED.
